elnodel Posted July 31, 2004 Share Posted July 31, 2004 Well, Len's been doing really well with the chemo (carbo/taxol as you can see below) and he's weathered two treatments so far. No nausea, nerve pain, joint pain or fatigue. But we went for his blood test after the second sessionyand his WBC count was down -= around 2000. The crucial one, the infection fighting one whose name escapes me right now, was 700. He was given a neupogen injection yesterday and today, plus one more tomorrow, then back for a blood test on Monday. He's had no side effects from the neupogen, and the oncology nurse told us today that the amoung he's getting, 300 mg (I think) usually didn't cause any problems. His count isn't THAT bad, she said. Just wondering if other people had had the same thing and if there was anything more than I could find on the net that I should know. PLUS == he's developed little red bumps on the back of his skull, where his hair has thinned considerably -- looks like a rash to me. We called the oncologist again this afternoon (having been there ONLY an hour and half before) just to check. Probably inflamed hair follicles, they thought, after the hair loss, or perhaps irritation from his hat. We're using hydrocortisone cream on it, and it seems to help. But again, just wondering if others have had the same problem. Ellen Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.